# SDR DALA13035090973

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 59,944 hours, 44,341 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Latch
- Condition: Failed
- Location: Catwalk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE CATWALK IN TAIL SECTION WOULD NOT STAY IN THE UP POSITION WHEN THE VENTRAL STAIRS GO DOWN.   THE SPRING LATCH ASSY AND THE CABLES WERE REPLACED, THE SYS ADJUSTED IAW AMM 53-20 AND THE ACFT WAS RETURNED TO SERVICE.
